# SDR DXTA200501067

- Difficulty date: November 7, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 2,997 hours, 1,791 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AMBER CAUTION, WING TANK OVER FILL RT, INFLIGHT AND DID NOT EXTINGUISH WHILE VENTING FUEL UNTIL DESENT WAS INITIATED.  INSPECTED FLOAT VALVE ON PANEL 642DB, FLAPPER VALVE ON 641DB, FUEL TRANSFER FLOAT VALVE, AND CENTER TANK FLOAT VALVE, CLIMB VENT LINE FLAPPER VALVE, WING FUEL TANK PRESSURE/VACUUM RELIEF VALVE, FUEL FLAPPER CHECK VALVE AND OUTBOARD FUEL TRANSFER FLOAT VALVE.  NO DEFECTS NOTED.  PERFORMED FUEL TRANSFER SYSTEM FLOW TEST AND FUEL TRANSFER SYSTEM SHUTOFF TEST.  BOTH TEST WITHIN LIMITS.
